# SDR CALA2019011200062

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: D5337070720300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) KEELBEAM, RT AFT REINFORCEMENT FITTING IS DAMAGED. REFER TO N/R: 9021106. LOCATED AND DRILLED NEW RT AFT REINFORCEMENT FITTING IAW SRM 51-72-11-911-001. FITTING INSTALLED ON ROUTINE CARD 4250290, 18-0553-8-0008 SEQ. NO. 1944.
